# SDR AALA202212067849

- Difficulty date: November 13, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB LOCATED AT STABILIZER STA 101.90, THIRD STIFFENER FROM FRONT SPAR. REPLACED RIB PER AARD 51-00-05-01 AND DWG 182A3001.
